# SDR SIMA20120611006

- Difficulty date: June 11, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 26,962 hours, 23,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744436
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY LIGHT STRIP INOPERATIVE ON THE RIGHT UPPER EMERGENCY DOOR.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT UPPER EMERGENCY DOOR EMERGENCY LIGHT STRIP IAW AMM 33-50-14.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
